# SDR 0003281149

- Difficulty date: September 6, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N149US
- Make and model: Doug DC-10-40
- Aircraft serial: 46758
- Aircraft time: 79,445 hours, 28,320 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Separated
- Location: Aft
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, P
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, A BUMP/NOISE WAS NOTICED.  FLIGHT CREW DETERMINED IT WAS EITHER WAKE TURBULENCE OR CONTAINER SHIFT.  FLIGHT CREW NOTICED NO PROBLEMS AND ALL INDICATIONS WERE NORMAL.  FLIGHT CONTINUED TO DESTINATION.  UPON LANDING, THE TOWER REPORTED A PROBLEM WITH THE TAIL CONE BUT NO FIRE OR SMOKE.  SHUT DOWN NR 2 ENGINE AND DID NOT START APU AS A PRECAUTION.  TAXI AND PARKING WERE NORMAL.  MAINTENANCE FOUND TAIL CONE HAD BROKEN AWAY FROM THE ATTACH LUGS.  REPLACED THE TAIL CONE.
